# SDR IPXA2021070171175

- Difficulty date: June 14, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155503
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT I/B FLAP FWD HINGE BRACKET CORRODED AT #3 LUG.REPAIRED CORRODED HINGE BRACKET IAW VT-SAA EA 011-5740-01-A91998 REV I/R AND UPS EO MD11-5740-80864-A (MINOR).
